# SDR 07FDEA03678

- Difficulty date: September 13, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,280 hours, 8,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: A53610688424
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN OLD REPAIR (CUT OUT) FLANGE WITH CHAFING MARKS AT FRAME 16 LT, OUT OF LIMIT.  REPLACEMENT OF FLANGE IAW SRM 51-72-10.
